MathSciNet Relay Station
MathSciNet bibliographic data
MR2108039 62J05 (62F30)
Greenshtein, Eitan; Ritov, Ya'acov Persistence in high-dimensional linear predictor selection and the virtue of overparametrization. Bernoulli 10 (2004), no. 6, 971–988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement